# SDR HEEA0012068

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2211 · Autopilot Computer
- Part: Fz702 Computer
- Part number: 4033089901
- Condition: Failed
- Location: Auto Flt
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH FK DIRECTION ENGAGED IN ILS APPROACH, AIRCRAFT HAS A STEADY ROCK AND ROLL. SENT
